Error bounds on the non-normal approximation of Hermite power variations of fractional Brownian motion

Type de document :
Article dans une revue
Electronic Communication in Probability, 2008, 13 (46), pp.482-493
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00355195
Contributeur : Serena Benassù <>
Soumis le : jeudi 22 janvier 2009 - 12:41:02
Dernière modification le : lundi 29 mai 2017 - 14:23:57

Identifiants

  • HAL Id : hal-00355195, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

I. Nourdin, J.C. Breton. Error bounds on the non-normal approximation of Hermite power variations of fractional Brownian motion. Electronic Communication in Probability, 2008, 13 (46), pp.482-493. <hal-00355195>

Partager

Métriques

Consultations de la notice

63